Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13254
Title: Reactivity of cyclo-(PhX) (X = As, P) towards [ML(CO)] (M = Ru, L = CO or NCMe; M = Fe, L = CO)
Authors: De Silva RM
Mays, MJ
Solan, GA
First Published: 16-Dec-2002
Citation: JOURNAL OF ORGANOMETALLIC CHEMISTRY, 2002, 664 (1-2), pp. 27-36
DOI Link: 10.1016/S0022-328X(02)01892-2
ISSN: 0022-328X
Links: http://hdl.handle.net/2381/13254
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.